×

zbMATH — the first resource for mathematics

Stationarity, isotropy and sphericity in \(\ell_p\). (English) Zbl 0441.60012

MSC:
60E05 Probability distributions: general theory
60G10 Stationary stochastic processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berman, S.M.: Second order random fields over ? p with homogeneous and isotropic increments. Z. Wahrscheinlichkeitstheorie verw. Geb. 12, 107-126 (1969) · Zbl 0169.49001 · doi:10.1007/BF00531644
[2] Letac, G.: Isotropy and sphericity, some characterizations of the normal distribution. Submitted to Ann. Statist. · Zbl 0462.62014
[3] Letac, G., Milhaud, X.: Une suite stationnaire et isotrope est spherique. Z. Wahrscheinlichkeitstheorie verw. Geb. 49, 33-36 (1979) · Zbl 0388.60019 · doi:10.1007/BF00534338
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.